Vol. 40, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Fixed point and coincidence sets of biconnected multifunctions on trees

Helga Schirmer

Vol. 40 (1972), No. 2, 445–449
Abstract

Various properties of fixed point sets of monotone singlevalued mappings on dendrites have been studied by L. E. Ward, Jr. and the author. Some of them are extended here to coincidences of two mappings between two trees, and to biconnected multifunctions. Examples are given which show that others are no longer true in these cases.

Mathematical Subject Classification 2000
Primary: 54H25
Milestones
Received: 18 February 1971
Revised: 19 April 1971
Published: 1 February 1972
Authors
Helga Schirmer